# SDR PLGA9606153

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Rt Engine
- Component: Lucas, 03600912
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 4528 - UPON LANDING IN JFK, THE CREW REPORTED THE RIGHT AC GENERATOR AS INOP.  MX INSPECTED THE GENERATOR AND FOUND THAT THE DRIVE SHAFT HAD SHEARED.  THE SYSTEM WAS MEL'D AND THE AIRCRAFT RETURNED TO SERVICE.  UPON ARRIVAL IN BOS, MAINTENANCE REPLACED THE GENERATOR.  INSPECTION OF THE GENERATOR FOUND FAILURE OF THE ANTI-DRIVE END BEARING.  (M)
